References of "Thalmaier, Anton 50003189"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailA stochastic approach to the harmonic map heat flow on manifolds with time-dependent Riemannian metric
Guo, Hongxin UL; Philipowski, Robert UL; Thalmaier, Anton UL

in Stochastic Processes and their Applications (2014), 124(11), 3535-3552

We first prove stochastic representation formulae for space–time harmonic mappings defined on manifolds with evolving Riemannian metric. We then apply these formulae to derive Liouville type theorems ... [more ▼]

We first prove stochastic representation formulae for space–time harmonic mappings defined on manifolds with evolving Riemannian metric. We then apply these formulae to derive Liouville type theorems under appropriate curvature conditions. Space–time harmonic mappings which are defined globally in time correspond to ancient solutions to the harmonic map heat flow. As corollaries, we establish triviality of such ancient solutions in a variety of different situations. [less ▲]

Detailed reference viewed: 246 (29 UL)
Full Text
Peer Reviewed
See detailEquivalent Harnack and gradient inequalities for pointwise curvature lower bound
Arnaudon, Marc; Thalmaier, Anton UL; Wang, Feng-Yu

in Bulletin des Sciences Mathématiques (2014), 138(5), 643-655

Detailed reference viewed: 276 (28 UL)
Full Text
Peer Reviewed
See detailA note on Chow's entropy functional for the Gauss curvature flow
Guo, Hongxin UL; Philipowski, Robert UL; Thalmaier, Anton UL

in Comptes Rendus de l'Académie des Sciences. Série I. Mathématique (2013), 351(21-22), 833-835

Based on the entropy formula for the Gauss curvature flow introduced by Bennett Chow, we define an entropy functional which is monotone along the unnormalized flow and whose critical point is a shrinking ... [more ▼]

Based on the entropy formula for the Gauss curvature flow introduced by Bennett Chow, we define an entropy functional which is monotone along the unnormalized flow and whose critical point is a shrinking self-similar solution. [less ▲]

Detailed reference viewed: 233 (13 UL)
Full Text
Peer Reviewed
See detailEntropy and lowest eigenvalue on evolving manifolds
Guo, Hongxin UL; Philipowski, Robert UL; Thalmaier, Anton UL

in Pacific J. Math. (2013), 264(1), 61-81

Detailed reference viewed: 230 (21 UL)
Full Text
Peer Reviewed
See detailThe differentiation of hypoelliptic diffusion semigroups
Arnaudon, Marc; Thalmaier, Anton UL

in Don Burkholder: A Collection of Articles in His Honor (2012)

Detailed reference viewed: 290 (37 UL)
Full Text
Peer Reviewed
See detailBrownian motion and negative curvature
Arnaudon, Marc; Thalmaier, Anton UL

in Random walks, boundaries and spectra (2011)

Detailed reference viewed: 231 (5 UL)
Full Text
See detailPaul Malliavin (10 September 1925 - 3 June 2010)
Thalmaier, Anton UL

in European Mathematical Society. Newsletter (2011), 81

Detailed reference viewed: 163 (11 UL)
Full Text
Peer Reviewed
See detailHorizontal diffusion in C¹ path space
Arnaudon, Marc; Coulibaly, Koléhè Abdoulaye; Thalmaier, Anton UL

in Séminaire de Probabilités XLIII (2011)

Detailed reference viewed: 248 (12 UL)
Full Text
Peer Reviewed
See detailA stochastic approach to a priori estimates and Liouville theorems for harmonic maps
Thalmaier, Anton UL; Wang, Feng-Yu

in Bulletin des Sciences Mathématiques (2011), 135(6-7), 816-843

Nonlinear versions of Bismut type formulas for the differential of a harmonic map between Riemannian manifolds are used to establish a priori estimates for harmonic maps. A variety of Liouville type ... [more ▼]

Nonlinear versions of Bismut type formulas for the differential of a harmonic map between Riemannian manifolds are used to establish a priori estimates for harmonic maps. A variety of Liouville type theorems is shown to follow as corollaries from such estimates by exhausting the domain through an increasing sequence of geodesic balls. This probabilistic method is well suited for proving sharp estimates under various curvature conditions. We discuss Liouville theorems for harmonic maps under the following conditions: small image, sublinear growth, non-positively curved targets, generalized bounded dilatation, Liouville manifolds as domains, certain asymptotic behaviour. [less ▲]

Detailed reference viewed: 197 (17 UL)
Full Text
Peer Reviewed
See detailBrownian measures on Jordan-Virasoro curves associated to the Weil-Petersson metric
Airault, Hélène; Malliavin, Paul; Thalmaier, Anton UL

in Journal of Functional Analysis (2010), 259(12), 3037-3079

Detailed reference viewed: 184 (7 UL)
Full Text
Peer Reviewed
See detailStochastic differential equations with coefficients in Sobolev spaces
Fang, Shizan; Luo, Dejun; Thalmaier, Anton UL

in Journal of Functional Analysis (2010), 259(5), 1129-1168

Detailed reference viewed: 206 (4 UL)
Full Text
Peer Reviewed
See detailThe differentiation of hypoelliptic diffusion semigroups
Arnaudon, Marc; Thalmaier, Anton UL

in Illinois Journal of Mathematics (2010), 54(4), 1285-1311

Detailed reference viewed: 117 (5 UL)
Full Text
Peer Reviewed
See detailLi-Yau type gradient estimates and Harnack inequalities by stochastic analysis
Arnaudon, Marc; Thalmaier, Anton UL

in Probabilistic approach to geometry (2010)

Detailed reference viewed: 273 (19 UL)
Full Text
Peer Reviewed
See detailExistence of non-trivial harmonic functions on Cartan-Hadamard manifolds of unbounded curvature
Arnaudon, Marc; Thalmaier, Anton UL; Ulsamer, Stefanie

in Mathematische Zeitschrift (2009), 263(2), 369-409

Detailed reference viewed: 170 (3 UL)
Full Text
Peer Reviewed
See detailGradient estimates and Harnack inequalities on non-compact Riemannian manifolds
Arnaudon, Marc; Thalmaier, Anton UL; Wang, Feng-Yu

in Stochastic Processes & Their Applications (2009), 119(10), 3653-3670

Detailed reference viewed: 204 (20 UL)
Full Text
Peer Reviewed
See detailBrownian motion with respect to a metric depending on time: definition, existence and applications to Ricci flow
Arnaudon, Marc; Coulibaly, Kolehe Abdoulaye; Thalmaier, Anton UL

in Comptes Rendus. Mathématique (2008), 346(13-14), 773-778

Detailed reference viewed: 225 (7 UL)
Full Text
See detailBild von Möglichem und Unmöglichem
Mortini, Raymond; Thalmaier, Anton UL

Article for general public (2007)

Detailed reference viewed: 154 (2 UL)
Full Text
Peer Reviewed
See detailGradient estimates for positive harmonic functions by stochastic analysis
Arnaudon, Marc; Driver, Bruce K.; Thalmaier, Anton UL

in Stochastic Processes & Their Applications (2007), 117(2), 202-220

Detailed reference viewed: 209 (19 UL)
Full Text
See detailStochastic calculus of variations in mathematical finance
Malliavin, Paul; Thalmaier, Anton UL

Book published by Springer-Verlag (2006)

Detailed reference viewed: 198 (13 UL)
Full Text
Peer Reviewed
See detailHarnack inequality and heat kernel estimates on manifolds with curvature unbounded below
Arnaudon, Marc; Thalmaier, Anton UL; Wang, Feng-Yu

in Bulletin des Sciences Mathématiques (2006), 130(3), 223-233

Detailed reference viewed: 202 (8 UL)